# SDR CA120911006

- Difficulty date: September 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: D2782
- Condition: Malfunctioned
- Location: Engine
- Part time: 357 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED ENGINE RPM INDICATION APPEARED LOW.  MAINTENANCE DETERMINED GOVERNOR CONTROL WAS HOLDING ENGINE RPM LOW WHEN IN THE RANGE OF 2680-2700 RPM. GOVERNOR CONTROL REPLACED.
